# SDR GTIA050241

- Difficulty date: August 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION INSIDE CABIN AT CUSP LINE, WEB STATION 622, L18L.  REMOVED CORROSION INSIDE CABIN AT WEB STATION 622, L18L.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER.  (M)
